# SDR AALA201607159001

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 49,613 hours, 18,742 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3324
- Condition: Overserviced
- Part time: 28,819 hours, 11,393 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS FOUL ODOR IN MAIN CABIN ON THE GROUND.  AIRCRAFT GROUNDED.  MAINTENACE FOUND THE APU OIL OVER SERVICED AND REMOVED 1 PINT OF OIL.
